# SDR ASAA2021010433827

- Difficulty date: January 4, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,792 hours, 10,604 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT4973C
- Condition: Inoperative
- Location: Nr 2 Fuel System
- Part time: 10,601 hours, 4,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CDU TASK CARD SHOWS LONG TIME FAULT MESSAGE NBR 73-21072 FUEL FILTER SIGNALS DISAGREE.  GROUNDED-YES.  REMOVED AND REPLACED FUEL DIFF PRESS SW AND FUEL FILTER, REF B737-800 AMM 73-34-01 AND AMM 73-11-02.  LEAK AND OPERATIONS CHECK GOOD.
